<< Previous Issue Kyungpook Mathematical Journal (Vol. 39, No. 2) Next Issue >>
Kyungpook Mathematical Journal 1999 Vol. 39, No. 2, 239—483
 Original Articles 
Global Stability of the Solutions of Impulsive Functional Differential Equations
D. D. Bainov1, I. M. Stamova2
Kyungpook Mathematical Journal 1999 Vol. 39, No. 2, 239—249
Asymptotic and Oscillatory Behavior of Higher Order Nonlinear Neutral Difference Equations
Xin-Ping Guan1, Jun Yang1, Sui Sun Cheng2
Kyungpook Mathematical Journal 1999 Vol. 39, No. 2, 251—259
The Multiparameter Spectral Theory of Symmetric Operators
M.H. Sallam
Kyungpook Mathematical Journal 1999 Vol. 39, No. 2, 261—266
Isomorphisms of Alg${\mathcal L}_{2n+1(i, k)}$
Young Soo Jo, Dongwan Park
Kyungpook Mathematical Journal 1999 Vol. 39, No. 2, 267—281
Oscillations of Neutral Difference Equations
Yong Zhou
Kyungpook Mathematical Journal 1999 Vol. 39, No. 2, 283—291
On a New Class of Double Integrals Involving Hypergeometric Function
A.K. Rathie1, Junesang Choi2, Yongsup Kim3, G.C. Chajer4
Kyungpook Mathematical Journal 1999 Vol. 39, No. 2, 293—302
An Inequality of Ostrowski's Type for Cumulative Distribution Functions
N.S. Barnett, S.S. Dragomir
Kyungpook Mathematical Journal 1999 Vol. 39, No. 2, 303—311
A Common Fixed Point Theorem for a Pair of Coincidentally Commuting Mappings in Metric Spaces
B.C. Dhage1, R.V. Kakde2
Kyungpook Mathematical Journal 1999 Vol. 39, No. 2, 313—319
On Some New Integral Inequalities of Gronwall-Bellman Type in Two Independent Variables
H.M.EL-Owaidy, A.Ragab, A.Abdeldaim
Kyungpook Mathematical Journal 1999 Vol. 39, No. 2, 321—332
An Inequality of Ostrowski-Gr¨uss Type for Twice Differentiable Mappings and Applications in Numerical Integration
P. Cerone, S.S. Dragomir, J. Roumeliotis
Kyungpook Mathematical Journal 1999 Vol. 39, No. 2, 333—341
On Differential Subordinations Connected with Convex Functions Related to a Sector
Adam Lecko
Kyungpook Mathematical Journal 1999 Vol. 39, No. 2, 343—350
Existence of Periodic Solutions of Nonlinear Systems of a Generalized Lienard Type
Sung Kag Chang, Ho Soog Chang
Kyungpook Mathematical Journal 1999 Vol. 39, No. 2, 351—365
Oscillation of Nonlinear Delay Differential Equations with Several Positive and Negative Coefficients
El.M.Elabbasy, S.H.Saker
Kyungpook Mathematical Journal 1999 Vol. 39, No. 2, 367—377
On Convergence of $C^1$ Cubic Lagrange Spline Interpolation
Yong Hun Lee1, Byeong Chun Shin2
Kyungpook Mathematical Journal 1999 Vol. 39, No. 2, 379—387
Variants of Block ILU Preconditioners for a Nonsymmetric M-matrix
Jae Heon Yun, Sang Wook Kim
Kyungpook Mathematical Journal 1999 Vol. 39, No. 2, 389—407
Argument Estimates of Meromorphically Multivalent Functions
Nak Eun Cho1, Sang Hun Lee2
Kyungpook Mathematical Journal 1999 Vol. 39, No. 2, 409—417
Dual Operator Algebras and Hereditary Properties of Minimal Joint Dilations
Mi Kyung Jang, Il Bong Jung, Sang Hun Lee
Kyungpook Mathematical Journal 1999 Vol. 39, No. 2, 419—428
Congruences and Idealas in Hilbert Algebras
I. Chajda, R. Hala\v s
Kyungpook Mathematical Journal 1999 Vol. 39, No. 2, 427—432
Catenarity of Certain Differential Operator Rings
Jang-Ho Chun1, June-Won Park2
Kyungpook Mathematical Journal 1999 Vol. 39, No. 2, 433—438
On Essential Supernilpotency of Gamma Rings
Wang Dingguo1, Yao Zhongping2
Kyungpook Mathematical Journal 1999 Vol. 39, No. 2, 439—448
Computing Universal Localizations Using Normal Forms for Projective Module Homomorphisms of $\widetilde{A_{12}}$
Mike May, S.J.
Kyungpook Mathematical Journal 1999 Vol. 39, No. 2, 443—463
A Contact Version of B.-Y. Chen's Inequality and Its Applications to Slant Immersions
Alfonso Carriazo
Kyungpook Mathematical Journal 1999 Vol. 39, No. 2, 465—476
On Integrability Conditions of Almost Generalized Hopf Structures
Toyoko Kashiwada
Kyungpook Mathematical Journal 1999 Vol. 39, No. 2, 477—483

Copyright © Department of Mathematics at Kyungpook National University. All Rights Reserved.
Department of Mathematics at Kyungpook National University., 80, Daehak-ro, Buk-gu, Daegu, 702-701, Korea
Tel: 82-53-950-7325  | Fax: 82-53-950-6306  | E-mail: kmj@knu.ac.kr   | Powered by INFOrang.co., Ltd